Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Banach lattices with Levi norms


Author: Birol Altin
Journal: Proc. Amer. Math. Soc. 135 (2007), 1059-1063
MSC (2000): Primary 46A40; Secondary 47B65
DOI: https://doi.org/10.1090/S0002-9939-06-08536-4
Published electronically: September 18, 2006
MathSciNet review: 2262906
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Schmidt proved that an operator $ T$ from a Banach lattice $ E$ into a Banach lattice $ G$ with property $ (P)$ is order bounded if and only if its adjoint is order bounded, and in this case $ T$ satisfies $ \left\Vert \left\vert T\right\vert \right\Vert =\left\Vert \left\vert T^{\prime }\right\vert \right\Vert $. In the present paper the result is generalized to Banach lattices with Levi-Fatou norm serving as range, and some characterizations of Banach lattices with a Levi norm are given. Moreover, some characterizations of Riesz spaces having property $ (b)$ are also obtained.


References [Enhancements On Off] (What's this?)

  • 1. Y. A. Abramovich and A. W. Wickstead, When each continuous operator is regular, II, Indag. Math., 8, 1997, 281-294. MR 1622216 (99c:47046)
  • 2. C. D. Aliprantis and O. Burkinshaw, Positive Operators, Academic Press, New York and London (1985). MR 0809372 (87h:47086)
  • 3. C. D. Aliprantis and O. Burkinshaw, Locally Solid Riesz Spaces, Academic Press, New York, San Francisko and London (1978). MR 0493242 (58:12271)
  • 4. S. Alpay, B. Altin and C. Tonyali, On property $ (b)$ of vector lattices, Positivity, 7, 2003, 135-139. MR 2028377 (2005a:46007)
  • 5. S. Alpay, B. Altin and C. Tonyali, A note on Riesz spaces with property-b, Czech. Math. J. (to appear).
  • 6. P. Meyer-Nieberg, Banach lattices, Springer-Verlag, Berlin, Heidelberg, New York (1991). MR 1128093 (93f:46025)
  • 7. K. D. Schmidt, On the modulus of weakly compact operators and strongly additive vector measures, Proc. Amer. Math. Soc., 102, 1988, 862-866. MR 0934857 (89e:47056)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46A40, 47B65

Retrieve articles in all journals with MSC (2000): 46A40, 47B65


Additional Information

Birol Altin
Affiliation: Department of Mathematics, Faculty of Science and Arts, Gazi University, 06500, Teknikokullar, Ankara, Turkey
Email: birola@gazi.edu.tr

DOI: https://doi.org/10.1090/S0002-9939-06-08536-4
Keywords: Banach lattices, Levi norm, property $(b),$ regular norm
Received by editor(s): January 25, 2005
Received by editor(s) in revised form: June 22, 2005, July 18, 2005, and October 25, 2005
Published electronically: September 18, 2006
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society